Advertisement

The exponential convergence of the CR Yamabe flow

  • Weimin Sheng
  • Kunbo WangEmail author
Articles

Abstract

In this paper, we study the CR (Cauchy-Riemann) Yamabe flow with zero CR Yamabe invariant. We use the CR Poincaré inequality and a Gagliardo-Nirenberg type interpolation inequality to show that this flow has the long time solution and the solution converges to a contact form with flat pseudo-Hermitian scalar curvature exponentially.

Keywords

CR geometry CR Yamabe problem CR Yamabe flow CR Yamabe invariant 

MSC(2010)

32V20 53C44 35K55 53C21 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

This work was supported by National Natural Science Foundation of China (Grant No. 11571304).

References

  1. 1.
    Aubin T. Équations différentielles non linéaires et problème de Yamabe concernant la courbure scalaire. J Math Pures Appl (9), 1976, 55: 269–296MathSciNetzbMATHGoogle Scholar
  2. 2.
    Aubin T. Some Nonlinear Problems in Riemannian Geometry. Springer Monographs in Mathematics. Berlin: Springer, 1998CrossRefGoogle Scholar
  3. 3.
    Brendle S. Convergence of the Yamabe flow for arbitrary initial energy. J Differential Geom, 2005, 69: 217–278MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Chang S C, Cheng J H. The Harnack estimate for the Yamabe flow on CR manifolds of dimension 3. Ann Global Anal Geom, 2002, 21: 111–121MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Cheng J H, Malchiodi A, Yang P. A positive mass theorem in three dimensional Cauchy-Riemann geometry. Adv Math, 2017, 308: 276–347MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Chern S S, Moser J K. Real hypersurfaces in complex manifolds. Ann of Math (2), 1974, 133: 219–271MathSciNetzbMATHGoogle Scholar
  7. 7.
    Chow B. The Yamabe flow on locally conformally flat manifolds with positive Ricci curvature. Comm Pure Appl Math, 1992, 45: 1003–1014MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    Fefferman C. Monge-Ampère equations, the Bergman kernel, and geometry of pseudoconvex domains. Ann of Math (2), 1976, 103: 395–416; correction, 1976, 104: 393–394MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Folland G. The tangential Cauchy-Riemann complex on spheres. Trans Amer Math Soc, 1972, 171: 83–133MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Folland G, Stein E. Estimates for the xxx complex and analysis on the Heisenberg group. Comm Pure Appl Math, 1974, 27: 429–522MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    Gamara N. The CR Yamabe conjecture the case n = 1. J Eur Math Soc (JEMS), 2001, 3: 105–137MathSciNetCrossRefzbMATHGoogle Scholar
  12. 12.
    Gamara N, Yacoub R. CR Yamabe conjecture—the conformally flat case. Pacific J Math, 2001, 201: 121–175MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    Ho P T. The long time existence and convergence of the CR Yamabe flow. Commun Contemp Math, 2012, 14: 1–50MathSciNetCrossRefGoogle Scholar
  14. 14.
    Ho P T, Sheng W M, Wang K B. Convergence of the CR Yamabe flow. Math Ann, 2019, in pressGoogle Scholar
  15. 15.
    Jerison D, Lee J M. The Yamabe problem on CR manifolds. J Differential Geom, 1987, 25: 167–197MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    Jerison D, Lee J M. Extremals for the Sobolev inequality on the Heisenberg group and the CR Yamabe problem. J Amer Math Soc, 1988, 1: 1–13MathSciNetCrossRefzbMATHGoogle Scholar
  17. 17.
    Jerison D, Lee J M. Intrinsic CR normal coordinates and the CR Yamabe problem. J Differential Geom, 1989, 29: 303–343MathSciNetCrossRefzbMATHGoogle Scholar
  18. 18.
    Kohn J J, Nirenberg L. Degenerate elliptic-parabolic equations of second order. Comm Pure Appl Math, 1967, 20: 797–871MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    Nirenberg L. On elliptic partial differential equations. Ann Sc Norm Super Pisa Cl Sci (3), 1959, 13: 115–162MathSciNetzbMATHGoogle Scholar
  20. 20.
    Schoen R. Conformal deformation of a Riemannian metric to constant scalar curvature. J Differential Geom, 1984, 20: 479–495MathSciNetCrossRefzbMATHGoogle Scholar
  21. 21.
    Schwetlick H, Struwe M. Convergence of the Yamabe flow for «rge" energies. J Reine Angew Math, 2003, 562: 59–100MathSciNetzbMATHGoogle Scholar
  22. 22.
    Struwe M. A global compactness result for elliptic boundary value problems involving limiting nonlinearities. Math Z, 1984, 187: 511–517MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    Tanaka N. A Differential Geometric Study on Strongly Pseudo-Convex Manifolds. Tokyo: Kinokuniya, 1975zbMATHGoogle Scholar
  24. 24.
    Trudinger N S. Remarks concerning the conformal deformation of Riemannian structures on compact manifolds. Ann Sc Norm Super Pisa Cl Sci (3), 1968, 22: 265–274MathSciNetzbMATHGoogle Scholar
  25. 25.
    Webster S M. Pseudo-Hermitian structures on a real hypersurface. J Differential Geom, 1978, 13: 25–41MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    Yamabe H. On a deformation of Riemannian structures on compact manifolds. Osaka Math J, 1960, 12: 21–37MathSciNetzbMATHGoogle Scholar
  27. 27.
    Ye R. Global existence and convergence of Yamabe flow. J Differential Geom, 1994, 39: 5–50MathSciNetCrossRefzbMATHGoogle Scholar
  28. 28.
    Zhang Y B. The contact Yamabe flow. PhD Thesis. Hanover: University of Hanover, 2006Google Scholar

Copyright information

© Science China Press and Springer-Verlag GmbH Germany, part of Springer Nature 2019

Authors and Affiliations

  1. 1.School of Mathematical SciencesZhejiang UniversityHangzhouChina

Personalised recommendations